# SDR DL76G021016

- Difficulty date: August 30, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 10,788 hours, 1,821 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN FWD GALLEY.  COULD NOT LOCATE.  OPERATED ALL FWD GALLEY AND IFE EQUIPMENT, NO ELECTRICAL ODOR NOTED.  ALSO CHECKED ALL LIGHTING IN FWD CABIN.  ALL CHECKED GOOD.  FOUND EVIDENCE OF BURNED COFFEE.  CLEANED SAME, OK FOR SERVICE.
